# SDR ASAA2018121527430

- Difficulty date: December 15, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 40,777 hours, 12,269 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT BLEED TRIP OFF LIGHT ILLUMINATED DURING APPROACH. FOLLOWED QRH, LIGHT EXTINGUISHED WHEN "TRIP RESET" BUTTON WAS DEPRESSED. GROUNDED - YES. PERFORMED GVI AND RANGE CHECK OF BLEED AIR VALVES PER FIM 36-10 TASK 801. NO FAULTS NOTED AND BLEED TRIP OFF LIGHT IS RESET. A/C OK FOR SERVICE.
